Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Marplan Withdrawal

Marplan® (isocarboxazid) and other antidepressants are known to cause withdrawal symptoms in people who quickly stop taking their medicine. A Marplan withdrawal is especially likely in people that have been taking doses of Marplan that are higher than recommended.
 
Certain Marplan withdrawal symptoms can include, but are not limited to:
 
In most people, these symptoms of Marplan withdrawal improve with time, without the need for any treatment.
 
If you are going to be taken off of Marplan, your healthcare provider may decide to wean you off slowly to minimize the chances of withdrawal symptoms. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Marplan dosage and then wean you off the medication even slower.
Feed Your Adult ADHD Brain

Marplan Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.